# SDR SWAA2020100515284

- Difficulty date: September 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8180
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA.  REPLACED WEB INTERCOSTAL BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02 ITEM 9 B737-700 SRM 1-40-02 AND DRAWING 141A8180 REV C.
